Essentials of Pharmaceutical Regulatory Affairs



11 June 2025, London, UK

Programme

| Time | Presentation | Speaker |
|-------|--|--------------------------|
| 09:30 | Introduction to TOPRA | ТВС |
| 09:40 | Introductions – presenters and delegates | Claire McDonald |
| | | GSK |
| 09:55 | Setting the Scene | Claire McDonald |
| 10:20 | Break (15 minutes) | |
| 10:35 | Overview of Drug Development | Claire McDonald |
| 11:05 | Regulatory Control of Clinical Trials | Claire McDonald |
| 11:25 | Break (10 minutes) | |
| 11:35 | Marketing Authorisation Applications | Bruno Speder Astrivax |
| 11:55 | Product Information (Labelling) | Bruno Speder |
| 12:10 | Homework (SmPC) and Morning Quiz | Both |
| 12:40 | Break (1 hour) | |
| 13:40 | European Marketing Authorisation Procedures | Bruno Speder |
| 14:30 | Marketing Authorisation Strategy | Bruno Speder |
| 14:40 | Break (20 minutes) | |
| 15:00 | Post- Authorisation Activities | Claire McDonald |
| 15:35 | Review of learning objectives | All |
| 16:30 | Career development / Q&A on the day's topics | All |
| 16:45 | Wrap up and feedback | All |